# SDR SIMA9701721

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588011
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

OKC - FLT 3755 - CAPTAIN'S WINDSHIELD CRACKED IN-FLIGHT AND FLIGHT DIVERTED TO OKC.  AIRCRAFT LANDED SAFELY.  REMOVED AND REPLACED CAPTAIN'S WINDSHIELD.  PERFORMED OPS CHECK AND IT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
